# SDR SWIA2019121847019

- Difficulty date: October 22, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: 601R1463621
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH OTBD FLAP HINGE ARMS AT WS220 HAS DAMAGED HARDWARE THAT REQUIRES REPLACEMENT (C-CHECK) RO 12/14/2019  INSTALLED SERVICEABLE HARDWARE ON R/H AND L/H OTBD FLAP AT WS 220 IAW AMM 57-53-02-400-803
